Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Valium cause rashes?

My mom is 89. Been on Benzos for 30 years or more and can t tolerate them and can t get off either. Is now on Ativan trying to switch to Valium. Is having a rash on her arms and stomach heating up through to her back. Is she having an allergic reaction to the Valium. Nothing else new.
Tue, 30 Oct 2018
Report Abuse
Dentist 's  Response
Hi,

Yes, it can be due to the use of Diazepam or valium. Though very rare this drug can cause allergic reactions in some patients.

Better is to see your physician which has prescribed it. It can be substituted with an alternate drug. There is nothing to worry as you replace it you will feel fine.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Soheel Hussain Zargar,
Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Valium cause rashes?

Hi, Yes, it can be due to the use of Diazepam or valium. Though very rare this drug can cause allergic reactions in some patients. Better is to see your physician which has prescribed it. It can be substituted with an alternate drug. There is nothing to worry as you replace it you will feel fine. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Soheel Hussain Zargar, Dentist